# SDR CALA2017081402636

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 62,471 hours, 21,694 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 0758
- Condition: Faulty
- Location: Te Flaps
- Part time: 62,471 hours, 21,694 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAILED TO EXTEND LT & RT NEEDLE GAUGE SPLIT COMPLIED WITH QRH.  LANDED FLAPS UP.  EMERGENCY DECLARED.  ACP TS PROCEDURE FIM 27-51-00-810-826,  FOUND SKEW SENSOR 4 FAILED, WITH PARAMETERS READINGS OUT OF LIMITS, AFTER FSEU INTERROGATIONS. REPLACED FLAP SKEW SENSOR POS 4 IAW AMM 27-59-01-000-8 02 AND 27-59-01-400-802, OPS CHECKED GOOD IAW AMM 27-51-00-810-802.
